Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 4 > May 2010

 

 

Discrete Systems and Signals on Phase Space, Volume 4, No. 2 (May 2010), PP:141-181

Download

Authors:
Kurt Bernardo Wolf - Instituto de Ciencias F´?sicas, Universidad Nacional Aut´onoma de M´exico Av. Universidad s/n, Cuernavaca, Morelos 62251, M´exico

 

On ˘-Asymptotically Statistical Equivalent Sequences, Volume 4, No. 2 (May 2010), PP:183-189

Download

Authors:
Ayhan Esi - Department of Mathematics, Science and Art Faculty, Adiyaman University, 02040, Adiyaman, Turkey

 

Some Recent Results on Hardy-Type Inequalities, Volume 4, No. 2 (May 2010), PP:191-208

Download

Authors:
A. A. Balinsky - Cardiff School of Mathematics, Cardiff University, Cardiff, CF24 4AG, Wales, UK
W. D. Evans - Cardiff School of Mathematics, Cardiff University, Cardiff, CF24 4AG, Wales, UK

 

Wave Propagation in Cylindrical Poroelastic Dry Bones, Volume 4, No. 2 (May 2010), PP:209-226

Download

Authors:
S. R. Mahmoud - Mathematics Department, Faculty of Education, King Abdul Aziz University, K. S. A.

 

Iterative Methods for Nonlinear Equations Using Homotopy Perturbation Technique, Volume 4, No. 2 (May 2010), PP:227-235

Download

Authors:
Muhammad Aslam Noor - Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

 

Description of Weak Periodic Ground States of Ising Model with Competing Interactions on Cayley Tree, Volume 4, No. 2 (May 2010), PP:237-251

Download

Authors:
M. M. Rahmatullaev - Namangan State University, 316, Uychi str., Namangan, Uzbekistan

 

Periodic and Solitary Wave Solutions of the Davey-Stewartson Equation, Volume 4, No. 2 (May 2010), PP:253-260

Download

Authors:
Hassan A. Zedan - Mathematics Deptartment, Faculty of Science, King Abdul Aziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia
Ahmed Al Saedi - Mathematics Deptartment, Faculty of Science, King Abdul Aziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia

 

A Contraction Approach for Noncoercive Hamilton-Jacobi-Bellman Equations, Volume 4, No. 2 (May 2010), PP:261-269

Download

Authors:
Messaoud Boulbrachene - Department of Mathematics and Statistics, Sultan Qaboos University P.O. Box 36, Muscat 123, Sultanate of Oman

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved